# SDR SWAA2022071829118

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 31,867 hours, 14,501 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Sliding Sleeve
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STABILIZER FWD UPPER SLIDING SEAL IS CRACKED / [01] R&R L/H STABILIZER FWD UPPER SLIDING SEAL REF AMM 53-31-31.
